# SDR DLM88090036

- Difficulty date: December 30, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 47,879 hours, 36,167 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: C1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON C1 DOOR FWD PAN BEHIND DOOR STOP NR 2.  REF NRC T0118022.  CRACK WAS STOP DRILLED IAW SRM 52-05D FIG 50.  REPAIR DOUBLER WAS INSTALLED IAW SRM 52-05D FIG 50 AND IDENTIFIED IAW PS 900-5-1 NR 4.
